1mg, best e pharmacy in India
MRP: Rs. 37.13 for 1 bottle(s) (100 ML syrup each)
Unfortunately, we don't have any more items in stock
Report Error

Composition for SALCARE

Bromhexine(NA),Salbutamol(50 mg),Guaifenesin(NA)

food interaction for SALCARE

alcohol interaction for SALCARE

pregnancy interaction for SALCARE

lactation interaction for SALCARE

There is no data available. Please consult doctor before consuming the drug.
Interaction with alcohol is unknown. Please consult your doctor.
Salcare 50mg syrup may be unsafe to use during pregnancy.
Either animal studies have shown adverse effect on fetus and there are no human studies or studies in human and animals are not available. It should be given only if potential benefits justifies risk to the fetus. Please consult your doctor.
Unknown. Human and animal studies are not available. Please consult your doctor.




Bromhexine is used to treat breathing difficulties caused by excessive mucus secretions in the air passages associated with respiratory tract infections.

How it works

Bromhexine belongs to the class of medications called as expectorants/mucolytic agents. It acts by thinning the mucus which facilitates expectoration and eases cough.

Common side effects

Irritation of ear, Allergic skin rash, Dizziness, Headache
Salbutamol(50 mg)


Salbutamol is used to prevent reversible airways obstruction occurring during asthma, infections of airway passages (bronchitis), lung disorder in which the flow of air to the lungs is blocked (emphysema), and other lung diseases.

How it works

Salbutamol is an adrenergic receptor (?2) agonist. It works by relaxing the muscles in the walls of the small airways in the lungs, which helps to open up the airways and make breathing easier.

Common side effects

Nervousness, Chest pain, Cough, Dizziness, Headache, Heartburn, Muscle cramp, Swelling, Skin rash, Tachycardia, Heart rate irregular, Tremor, Urticaria


Guaifenesin is used to relieve cough and chest congestion.

How it works

Guaifenesin belongs to a class of agents called expectorants. It works by thinning the mucus in the air passages to make it easier to cough up the mucus and clear the airways.

Common side effects

Nausea, Itchy rash, Hypersensitivity reaction, Stomach pain, Diarrhoea, Vomiting


No substitutes found

Expert advice for SALCARE

  • Tell your doctor if you have ever had or are suffering from stomach ulcer. You may not be prescribed Bromhexine as it can aggravate your problem.
  • Inform your doctor if you have any liver/kidney disease or asthma.
  • Tell your doctor if you are pregnant, planning to become pregnant or are breastfeeding.
  • Do not take if allergic to Bromhexine or any of its ingredients.

Frequently asked questions for SALCARE


Q. Is Bromhexine an antihistamine?
No, Bromhexineis not an antihistamine.


Q. Is salbutamol a steroid/ an antibiotic/ a cough syrup/ a betablocker/ contains steroid/ addictive/ a rescue inhaler?
Salbutamol (also available as Asthalin, Ventolin, Albuterol) is a beta receptor agonist used to prevent and treat wheezing, difficulty breathing, chest tightness, and coughing caused by lung diseases such as asthma and chronic obstructive pulmonary disease. It is a rescue inhaler for asthma. It is not a steroid or contains steroid or an antibiotic. It is not an addictive drug.
Q. Does salbutamol need prescription?
Yes. Salbutamol is available only by prescription.
Q. Is salbutamol safe/ safe for babies?
Salbutamol is safe if used at prescribed doses for the prescribed duration as advised by your doctor.
Q. Does salbutamol cause drowsiness/ increased heart rate/ increase blood pressure/ weight gain?
Salbutamol may cause light headedness, increased heart rate or increased blood pressure; however it is not known to cause drowsiness or weight gain. Consult your doctor if you experience such side effects.


Q. What is Guaifenesin used for?
Guaifenesin is an expectorant, mainly used to relieve chest congestion by aiding the removal of mucus.
Q. What is Ascoril+/Ascoril LS/ Ascorl D cough syrup?
Ascoril+ cough syrup contains terbutaline, while Ascorl LS contails levosalbutamol. In addition both syrups contain bromhexine and guaifenesin and are used to relieve cough due to acute and chronic inflammation of the airways (bronchitis) and other cough conditions.
Ascoril D is a medicine for dry cough and it does not contain guaifenesin.
Q. Is Ascoril+ an antibiotic?
No, Ascoril+ cough syrup contains terbutaline, bromhexine and guaifenesin. It does not contain any antibiotic.
Q. Does Ascoril+/ Ascoril LS cause drowsiness?
No, terbutaline, levosalbutamol, bromhexine and guaifenesin do not cause any drowsiness. Hence, Ascoril+ or Ascoril LS syrup does not cause drowsiness.
Q. How long can I take guaifenesin?
Consult your doctor for use more than 7 days.
Q. Can I take guaifenesin if I have high blood pressure?
Guaifenesin should not be taken by individuals with high blood pressure 
Q. Can I take guaifenesin with phenylephrine, ibuprofen, amoxicillin and paracetamol (acetaminophen)?
There are no known drug interactions between phenylephrine, ibuprofen, amoxicillin and paracetamol (acetaminophen) and guaifenesin. However, consult your doctor about all medications currently taken before starting and while on guaifenesin.
Q. Can I take guaifenesin with Sudafed (pseudoephedrine-decongestant preparation) and Dayquil (OTC cold and cough preparation), Benadryl, benzonatate?
Guaifenesin can be taken with other cold and cough preparation including Sudafed, Dayquil, Benadryl and benzonatate . However, other formulations containing guaifenesin must be avoided to avoid a double dose. Also, guaifenesin should not be combined with cough suppressants in the treatment of cough since the combination would not be logical and you may be exposed to unnecessary side effects. 


Content on this page was last updated on 14 March, 2015, by Dr. Varun Gupta (MD Pharmacology)